# SDR UPS00833303

- Difficulty date: June 19, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 36433201
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LEFT WING REAR SPAR VERTICAL ANGLE O/B OF FLAP HINGE CANOE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 3643320, AND SRM 51-1-20D.
